Table of Contents
Physics Research International
Volume 2014, Article ID 606727, 6 pages
Research Article

Modified Hamiltonian Formalism for Regge-Teitelboim Cosmology

Department of Physics, University of Kalyani, Kalyani 741235, India

Received 22 July 2014; Revised 17 November 2014; Accepted 8 December 2014; Published 28 December 2014

Academic Editor: Ashok Chatterjee

Copyright © 2014 Pinaki Patra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pinaki Patra, Md. Raju, Gargi Manna, and Jyoti Prasad Saha, “Modified Hamiltonian Formalism for Regge-Teitelboim Cosmology,” Physics Research International, vol. 2014, Article ID 606727, 6 pages, 2014.